MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number NTLC75
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Firing Problem (4011)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post op to a hemicolectomy there was an anastomotic leak.The anastomosis was side to side, to control the same suturing has been done.
 
Additional Manufacturer Narrative
(b)(4).Date sent 8/5/2026 d4 batch # unk.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.Additional information was requested, and the following was obtained: did any of the patients experience any clinical consequences because of the anastomotic leaks? yes all the three, they have to go for another surgery to close the anastomotic leak, by suturing.¿ what is the current clinical status of each patient? patients are stable any in ward, no discharge has been made.¿ was the hospital stay extended due to the reported events? if yes, please provide details regarding the duration and reason for the extension.Yes for one week, reason ¿ due to anastomotic leak.¿ were any additional interventions, procedures, or treatments required following the detection of the leaks?, leaks has been closed by hand suturing ¿ is there any relevant operative, postoperative, or imaging findings that may assist in the evaluation? yes.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what color setting was selected on the device and what was the sequence of the firings? what anatomical structures was the device fired on? were other stapling or suturing devices used when creating the anastomosis? or can use these questions instead: what device was used to create the common channel? what was used to close the common opening? were there any issues experienced with the device in the initial surgical procedure? was the device difficult to fire? how were the post-operative issues identified? were there any issues noted with staple formation at any point throughout the care of the patient? if so, please describe.Does the surgeon believe that these leaks are related to the device? any patient factors? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50144900
Report Number3005075853-2026-06322
Device Sequence Number10687218
Product Code GDW
UDI-Device Identifier10705036002611
UDI-Public(01)10705036002611(17)300831(10)769D45
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNTLC75
Device Lot Number769D45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer08/12/2026
09/07/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/17/2026
09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale